MathSciNet Relay Station
MathSciNet bibliographic data
MR2833577 42B25 (35J25)
Hofmann, Steve; Martell, José María $A_\infty$ estimates via extrapolation of Carleson measures and applications to divergence form elliptic operators. Trans. Amer. Math. Soc. 364 (2012), no. 1, 65–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement